# SDR YENA2023071800804

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 65,901 hours, 23,565 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION UPPER SURFACE LOCATED BTW RIB 10 TO RIB 11 FRONT SPAR AREA ON RH WING; ACCOMPLISHED REPAIR OF 8 CORROSION SPOTS AT RH WING TRAILING EDGE OVERHANG, TOP SKIN PANEL 2 UPPER AND LOWER SURFACE IN ACCORDANCE WITH AEROMAN EA# 57-0235-23 (COVER REV. 1 AND PART 1). AND EA# 57-0204-23 (COVER REV.0 AND PARTS 1-5) AND AIRBUS RDAF 80306616/065/2023 ISSUE A AND EC # A23-563-01. TOOL USED CALIPER P/N: 500-196-30, S/N: B22072489, DUE DATE: JUN-26-2023, CALIPER P/N: 500-752-20, S/N: B21034763, DUE DATE: SEP-10-2023, EDDY CURRENT FLAW DETECTOR P/N NORTEC 600D, S/N 210138003, DUE DATE: MAR-27-2024 AND THICKNESS GAUGE: P/N 45MG, S/N: 130064101, DUE DATE: OCT-12-20 ALL WORK ACCOMPLISHED ON AE NR 2023-331296 WO 2023-204-1.
